# SDR DALA1316800676

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 67,713 hours, 31,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED  L1 DOOR AT BS 395 BETWEEN STR 7-8.  REMOVED DAMAGE REF TO SRM 53-00-01,  ALLOWABLE DAMAGE 1.  NO FURTHER ACTION REQUIRED REF TO 53-00-01.
